# SDR ASAA1159718

- Difficulty date: May 29, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 16,058 hours, 5,235 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE WX DISPLAY ON BOTH SIDES AT 160 NM RANGE INDICATES SOLID GREEN WITH MIXED YELLOW RETURNS OUT TO EDGE OF RANGE SCALE FL 380 & TILT +1 TO +2 DEGREES.  TEST FUNCTION OK.  BITE OF WEATHER RADAR SYSTEM SHOWS NO FAULTS.  NO PREVIOUS HISTORY.  GROUND OPS VERIFICATION TEST NORMAL REF AMM 34 43 00.
